Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2011, 10:08 PM CDT for Holt County, Nebraska. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2011, 10:08 PM CDT (03:08 UTC)
- Expired
- May 29, 2011, 11:00 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 177 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 10:12 PM CDT | HAIL 1.75 | 6 Se Chambers, NE | MARBLE TO GOLF BALL SIZED HAIL REPORTED. DURATION SO FAR 3 MINUTES. |
| May 29, 10:17 PM CDT | HAIL 1.25 | 9 E Chambers, NE | FEW HAILSTONES TO THE SIZE OF A HALF DOLLAR. |
| May 29, 10:24 PM CDT | HAIL 1 | 5 Se Inman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3559 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 720 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 59.8
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS53 KLBF 300308
SVRLBF
NEC089-300400-
/O.NEW.KLBF.SV.W.0014.110530T0308Z-110530T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
OR 22 MILES SOUTH OF ONEILL...AND MOVING NORTH AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
INMAN AROUND 1030 PM CDT.
PAGE AROUND 1035 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
281 MILE MARKER 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4208 9845 4209 9859 4211 9872 4273 9853
4268 9830 4235 9829
TIME...MOT...LOC 0308Z 196DEG 34KT 4218 9857
WIND...HAIL <50MPH 1.00IN
$$
TAYLOR5 follow-up statements
574
WWUS53 KLBF 300314
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 PM CDT SUN MAY 29 2011
NEC089-300400-
/O.CON.KLBF.SV.W.0014.000000T0000Z-110530T0400Z/
HOLT NE-
1014 PM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HOLT
COUNTY UNTIL 1100 PM CDT...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF GOOSE LAKE STATE WILDLIFE
MANAGEMENT AREA...OR 19 MILES SOUTH OF ONEILL...MOVING NORTH AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
INMAN AROUND 1030 PM CDT.
PAGE AROUND 1035 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4208 9845 4209 9859 4211 9872 4273 9853
4268 9830 4235 9829
TIME...MOT...LOC 0314Z 196DEG 34KT 4223 9855
WIND...HAIL <50MPH 1.75IN
$$
TAYLOR786
WWUS53 KLBF 300321
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT SUN MAY 29 2011
NEC089-300400-
/O.CON.KLBF.SV.W.0014.000000T0000Z-110530T0400Z/
HOLT NE-
1021 PM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HOLT
COUNTY UNTIL 1100 PM CDT...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF INMAN...OR 15 MILES SOUTHEAST OF
ONEILL...MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
INMAN AROUND 1030 PM CDT.
PAGE AROUND 1035 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4218 9845 4219 9855 4224 9866 4273 9853
4268 9830 4235 9829
TIME...MOT...LOC 0321Z 196DEG 34KT 4230 9851
WIND...HAIL <50MPH 1.75IN
$$
TAYLOR802
WWUS53 KLBF 300332
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SUN MAY 29 2011
NEC089-300400-
/O.CON.KLBF.SV.W.0014.000000T0000Z-110530T0400Z/
HOLT NE-
1032 PM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HOLT
COUNTY UNTIL 1100 PM CDT...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR PAGE...OR 12 MILES SOUTHEAST OF ONEILL...
MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HOLT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4218 9845 4219 9855 4224 9866 4273 9853
4268 9830 4235 9829
TIME...MOT...LOC 0332Z 201DEG 35KT 4240 9843
WIND...HAIL <50MPH 1.50IN
$$
TAYLOR199
WWUS53 KLBF 300338
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT SUN MAY 29 2011
NEC089-300400-
/O.CON.KLBF.SV.W.0014.000000T0000Z-110530T0400Z/
HOLT NE-
1038 PM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
HOLT COUNTY UNTIL 1100 PM CDT...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES NORTH OF PAGE...OR 13 MILES EAST OF
ONEILL...MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL HOLT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4227 9839 4230 9849 4238 9859 4273 9853
4268 9830 4235 9829
TIME...MOT...LOC 0338Z 201DEG 35KT 4246 9837
WIND...HAIL <50MPH 1.50IN
$$
TAYLOR973
WWUS53 KLBF 300356
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 PM CDT SUN MAY 29 2011
NEC089-300406-
/O.EXP.KLBF.SV.W.0014.000000T0000Z-110530T0400Z/
HOLT NE-
1056 PM CDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOLT COUNTY WILL
EXPIRE AT 1100 PM CDT/1000 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4227 9839 4230 9849 4238 9859 4273 9853
4268 9830 4235 9829
TIME...MOT...LOC 0356Z 201DEG 35KT 4263 9828
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:56 PM CDT, 6 hours 12 minutes earlier.
Area forecast discussion, May 29, 3:56 PM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT SUN MAY 29 2011 .SYNOPSIS... MAIN LOW PRESSURE RESIDES ACROSS SE UTAH...COLORADO...AND NEW MEXICO. WARM FRONT STALLING FROM NEAR CONCORDIA KS...HILLS CITY...TO DENVER COLORADO. WRN NEBRASKA REMAINS IN COOL UPSLOPE EASTERLY WINDS AND LOW CLOUD CEILINGS. EVEN SOME PATCHY LIGHT DRIZZLE OBSERVED. TEMPS STEADY IN THE UPPER 50S TO LOWER 60S. SOME CLEARING INTO CHASE COUNTY. && .SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY NIGHT)... TONIGHT...ISENTROPIC UPGLIDE CONTINUES...AND ACTUALLY STRENGTHENS. MOISTURE BECOMES THINNER THROUGH THE NIGHT WITH WEAK OMEGA PRESENT. PREVAILING WEATHER OVERNIGHT WILL BE OVERCAST WITH PATCHY FOG AND DRIZZLE POSSIBLE. AREAS SOUTH OF INTERSTATE 80 SHOULD NOT EXPECTED ANY FOG OR DRIZZLE OVERNIGHT...WITH SOME BRIEF CLEARING INTO THIS EVENING. RETAINED CHC TO SLIGHT CHANGE OF SHOWERS AND THUNDERSTORMS IN THE NORTH CENTRAL. DEVELOPMENT WILL BE CONDITIONAL ON DISTURBANCE IN SW FLOW ALOFT BEING ABLE TO OVERCOME CONVECTIVE INHIBITION. MONDAY...DEEP SFC LOW TO STRETCH FROM WRN KS THROUGH EASTERN SOUTH DAKOTA BY AFTERNOON. THE EASTWARD EXTENT OF SURFACE LOW/FRONT HAS LESSENED CHANCE FOR VERY STRONG SOUTH/SOUTHWEST WINDS ACROSS EASTERN ZONES. THE GFS/MAV GUIDANCE REMAINS FURTHER WEST RESULTING IN STRONGER WINDS. GIVEN STRENGTH OF THIS SYSTEM SYNOPTICALLY...MUCH OF WRN AND NCTRL NEBR IS LIKELY TO SEE AT LEAST ADVISORY LEVEL WINDS EITHER AHEAD OF FRONT OR BEHIND FRONT. THUS...WILL KEEP HIGH WIND WATCH GOING...WITH NEXT FORECAST SHIFTS TO DETERMINE FAVORED AREA FOR STRONGER WINDS. SEVERE STORM WILL ALSO BE POSSIBLE IN MOISTURE AXIS AHEAD OF COLD FRONT. A MODERATELY UNSTABLE ATMOSPHERE WITH STRONG UNIDIRECTIONAL 0-6 KM SHEAR PRESENT WILL FAVOR THE DEVELOPMENT OF SUPERCELL STORMS. INITIATION AREA LOOK TO BE FROM NEAR OR EAST OF BASSETT THROUGH BROKEN BOW AND EVOLVE/PROPAGATE NORTHEAST THROUGH EARLY EVENING. TUESDAY...DRY WITH BREEZY WEST WINDS AND A MAINLY SUNNY SKY AND MILD TEMPS IN THE MID/UPPER 70S. DEWPOINTS LOWERING TO THE UPPER 30S/LOWER 40S WILL BRING AN INCREASED FIRE DANGER WITH LOWEST RH OF 20 TO 30 PERCENT. TUESDAY NIGHT/WEDNESDAY/WEDNESDAY NIGHT...PRECIPITABLE WATER (PWS) VALUES INCREASE TO 0.75 TO 1.25 INCHES BY 12Z WEDNESDAY. GFS/NAM IN GOOD AGREEMENT WITH CONVECTION DEVELOPING LATE TUESDAY NIGHT ACROSS SWRN NEBR. PWS INCREASE TO 1 TO 1.5 INCHES BY LATE WEDNESDAY AFTERNOON. MODERATELY UNSTABLE WITH SBCAPES FROM 1500 TO 3000 J/KG. HIGHS MID/UPPER 80S SOUTH TO LOW 80S NORTH. POTENTIAL FOR STRONGEST CONVECTION BY EVENING AS BACKED LOW LEVEL FLOW TO INCREASE HELICITY VALUES FOR ROTATING STORMS WITH DEEP LAYER SHEAR OF 35 TO 45 KTS. .EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)... UPPER RIDGE CENTER WILL HAVE BUILT ACROSS THE LOWER MISSISSIPPI VALLEY THURSDAY WITH AN AMPLIFIED TROUGH ACROSS THE PACIFIC NORTHWEST AND COASTAL CALIFORNIA. A SIGNIFICANT WARM UP FORECAST WITH A POWERFUL RIDGE TO BUILD INTO THE UPPER MISSISSIPPI VALLEY WITH A PERSISTENT TROUGH ACROSS THE WEST COAST. MOISTURE TRAJECTORIES INDICATE MAINLY NOCTURNAL CONVECTION FAVORED THURSDAY NIGHT THROUGH SATURDAY NIGHT IN SWRLY FLOW ALOFT ACROSS NEW MEXICO NORTHWARD ACROSS EASTERN COLORADO INTO THE CENTRAL PLAINS. THIS RIDGE RUNNER TYPE SYNOPTIC SETUP NOT AGREED UPON WELL BY THE ECMWF. THEREFORE HAVE NOT INTRODUCED POPS ATTM. WILL WATCH TRENDS WITH FUTURE MENTION POSSIBLE. TEMPERATURES WILL EASILY WARM INTO THE MID 80S TO LOW 90S...ESPECIALLY THURSDAY. THESE TEMPERATURES WILL BE ABOUT 10-15 DEGREES ABOVE NORMAL...AND WILL SEEM DOWNRIGHT HOT FROM THE RECENT COOLER TEMPS OF RECENT DAYS. && .AVIATION... STRONG LOW PRESSURE SYSTEM TO MOVE ACROSS THE AREA TONIGHT AND TOMORROW. MVFR/IFR CIGS TO CONTINUE OVER MOST OF THE AREA INTO TOMORROW MORNING NORTH OF AN ASSOCIATE WARM FRONT. CLEAR SKIES/WARM FRONT WILL LIFT NORTH THIS EVENING...HOWEVER EXPECT THE CLEARING LINE TO STALL OVER SOUTHERN NEB. KLBF AT THIS TIME IS EXPECTED TO REMAIN ON THE NORTH SIDE OF THE BOUNDARY...AND IN THE LOW IFR/MVFR CIGS. TOMORROW MORNING THE BOUNDARY WILL RESUME MOVING NORTHWARD...WITH VFR CONDITIONS AND WINDY CONDITIONS DEVELOPING FROM SOUTH TO NORTH. && .HYDROLOGY... SOUTH PLATTE RIVER IS EXPECTED TO RISE DURING THIS WEEK...STILL REMAINING WELL BELOW FLOOD STAGE...AS WARM TEMPERATURES IN THE ROCKIES BEGIN TO MELT MORE OF THE SNOW PACK. MEANWHILE...THE NORTH PLATTE...UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN STEADY OR SLIGHTLY FALLING UNTIL RELEASES CHANGE FROM THE WYOMING RESERVOIRS. LAKE MCCONAUGHY HAS ALREADY STARTED TO INCREASE RELEASES AND WILL CONTINUE TO INCREASE RELEASES IN A STAIR STEP FASHION OVER THE NEXT WEEK. THIS WILL CAUSE THE NORTH PLATTE RIVER TO INCREASE OVER THE NEXT WEEK AND A HALF. BY THURSDAY THE RIVER AT NORTH PLATTE IS EXPECTED TO BE UP TO 8.0 FEET. A RISE TO 8.5 FEET BY NEXT WEDNESDAY...JUNE 8...IS ANTICIPATED BASED ON PLANNED RELEASES FROM THE LAKE...HOWEVER THIS PLANNED RELEASE SCHEDULE MAY BE ALTERED PENDING SNOW MELT IN THE MOUNTAINS AND RELEASES FROM THE WYOMING RESERVOIRS. && .LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH IN EFFECT MONDAY FOR NEZ008>010-025>029-036>038-057>059-069>071. && SHORT TERM/EXTENDED...ROBERG AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, May 29, 3:52 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 PM CDT SUN MAY 29 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-302100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 352 PM CDT SUN MAY 29 2011 /252 PM MDT SUN MAY 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER NORTHERN NEBRASKA...ALONG AND NORTH OF HIGHWAY 2. AN ISOLATED SEVERE THUNDERSTORMS...CAPABLE OF LARGE HAIL...IS POSSIBLE EARLY TONIGHT ALONG AND NORTH OF HIGHWAY 20. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH WINDS FROM THE SOUTH MAY DEVELOP MONDAY AS DEEP LOW PRESSURE DEVELOPS ACROSS THE CENTRAL PLAINS. MONDAY...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED ALONG AND EAST OF HIGHWAY 281. SEVERE WEATHER IS ALSO POSSIBLE AS FAR WEST AS HIGHWAY 83. A LINE OF STRONG OR SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP...POSSIBLY AROUND 7 PM...FROM BUTTE SOUTH TO NEAR BROKEN BOW. WINDS ALOFT WILL BE VERY STRONG AND THE STORMS WILL BE CAPABLE OF LARGE HAIL AND WIND DAMAGE. THE STRONG WIND FIELDS COULD SUPPORT THE FORMATION OF AN ISOLATED TORNADO. ROBUST MOISTURE IS EXPECTED TO PRODUCE STORMS WITH LOCALLY HEAVY RAINFALL ACROSS HOLT AND BOYD COUNTIES. ALL OF THIS SEVERE WEATHER SHOULD EXIT THE AREA BY 10 PM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, May 29, 9:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 953 PM CDT SUN MAY 29 2011 NEZ010-029-300345- HOLT NE-WHEELER NE- 953 PM CDT SUN MAY 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER AND SOUTHEASTERN HOLT COUNTIES UNTIL 1045 PM CDT... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOUR CORNERS...OR 31 MILES NORTHEAST OF BURWELL...MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1000 PM CDT. HIGHWAY 281 MILE MARKER 170 AROUND 1015 PM CDT. INMAN AROUND 1030 PM CDT. PAGE AROUND 1035 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:59 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 30 min |
| May 30, 3:57 AM CDT | Wind Advisory | LBF | Blaine, Brown, Chase, Custer, Frontier, Garfield and 11 more | 14 hr |
| May 30, 3:03 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 42 min |
| May 30, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 36 min |
| May 30, 3:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 47 min |
| May 30, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| May 30, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 42 min |
| May 30, 4:28 PM CDT | Tornado Warning | LBF | Rock | 32 min |
| May 30, 4:47 PM CDT | Tornado Warning | LBF | Holt, Rock | 28 min |
| May 30, 4:55 PM CDT | Tornado Warning | LBF | Blaine | 35 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 44 min |
| May 30, 5:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 16 min |
| May 30, 5:10 PM CDT | Tornado Warning | LBF | Holt | 35 min |
| May 30, 5:24 PM CDT | Tornado Warning | LBF | Brown, Loup, Rock | 36 min |
| May 30, 5:33 PM CDT | Flash Flood Warning | LBF | Blaine | 3 hr |
| May 30, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Rock | 38 min |
| May 30, 5:43 PM CDT | Tornado Warning | LBF | Boyd, Holt | 32 min |
| May 30, 5:46 PM CDT | Tornado Warning | LBF | Holt, Rock | 29 min |
| May 30, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 40 min |
| May 30, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Sheridan | 40 min |
| May 30, 6:11 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 49 min |
| May 30, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 43 min |
| May 30, 6:22 PM CDT | High Wind Warning | LBF | Chase, Frontier, Hayes, Keith, Lincoln, Logan and 2 more | 98 min |
| May 30, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| May 30, 6:33 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| May 30, 6:40 PM CDT | Tornado Warning | LBF | Holt | 35 min |
| May 30, 6:54 PM CDT | Tornado Warning | LBF | Boyd, Holt | 21 min |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Loup | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.